Jump to content

Florinef


cardiactec
 Share

Recommended Posts

I know florinef can cause fluid retention. my legs feel HUGE, like they are swollen, but when i look at them they dont appear to be swollen...but when i was feeling them last night, because i had strange sensations in them, they felt ...HARD?? like rock hard.... does any of this happen to you all from florinef?

Link to comment
Share on other sites

Florinef is supposed to make you retain fluid - that's how it increases your blood volume and BP. But too much fluid retentionn can be dangerous. If your legs look much bigger, you may want to let your docotor or pharmacist know ASAP, especially if this is a new symptom.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...